# SDR VTZA97670

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 6235 - IAD-CHO - DURING TAXI, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS ROW 4BC OXYGEN MASKS DEPLOYED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 55727, MEL 35-1.  MAINTENANCE CLOSED DMI 55727 ON 11-25-97 BY REPACKING OXYGEN MASKS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
